# SDR CALA2014040390748

- Difficulty date: April 2, 2014
- Submitted: April 4, 2014
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 52,749 hours, 21,229 cycles
- Engine: Iae V2522A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT AT SEAT ROW 8C INOPERATIVE.  LIGHT ASSEMBLY CONNECTOR SECURED UNDER SEAT.  NEED UNDER SEAT HARNESS IAW IPC 33-51-09-20C ITEM 40 PCN 565-2457.
